April  2019, 15(2): 647-665. doi: 10.3934/jimo.2018063

Sufficiency and duality in non-smooth interval valued programming problems

1. 

Department of Applied Sciences, NITTTR (under Ministry of HRD, Govt. of India), Bhopal, M.P., India

2. 

Department of Mathematics, Rajiv Gandhi Proudyogiki Vishwavidyalaya, (State Technological University of M.P.), Bhopal, M.P., India

3. 

Department of Applied Mathematics, Pukyong National University, Busan, Korea

* Corresponding author: Do Sang Kim

Received  October 2015 Revised  March 2018 Published  April 2019 Early access  June 2018

In this paper a non-smooth optimization problem is studied in an uncertain environment. The objective function of this problem is interval valued function. We introduce the class of $LU-(p,r)-[ρ^L,ρ^U]-(η, θ)$-invex interval valued functions about the Clarke generalized gradient. Then, through non trivial examples, we illustrate that the class of functions introduced exists. Based upon the proposed invexity assumptions, the sufficient optimality conditions are established. Further, we derive weak, strong and strict converse duality theorems for Mond-Weir type and Wolfe type dual programs. Some examples are also given in order to illustrate our results.

Citation: Deepak Singh, Bilal Ahmad Dar, Do Sang Kim. Sufficiency and duality in non-smooth interval valued programming problems. Journal of Industrial and Management Optimization, 2019, 15 (2) : 647-665. doi: 10.3934/jimo.2018063
References:
[1]

I. Ahmad, A. Jayswal and J. Banerjee, On interval-valued optimization problems with generalized invex functions, J. Inequal. Appl., 2013 (2013), 14pp. doi: 10.1186/1029-242X-2013-313.

[2]

I. AhmadD. Singh and B. Ahmad, Optimality conditions for invex interval-valued nonlinear programming problems involving generalized H-derivative, Filomat, 30 (2016), 2121-2138.  doi: 10.2298/FIL1608121A.

[3]

I. AhmadD. Singh and B. A. Dar, Optimality conditions in multiobjective programming problems with interval valued objective functions, Control Cybern., 44 (2015), 19-45. 

[4]

T. Antczak, $(p, r)$-invex sets and functions, J. Math. Anal. Appl., 263 (2001), 355-379.  doi: 10.1006/jmaa.2001.7574.

[5]

A. Ben-Israel and P. D. Robers, A decomposition method for interval linear programming, Manage. Sci., 16 (1969/1970), 374-387.  doi: 10.1287/mnsc.16.5.374.

[6]

A. Bhurjee and G. Panda, Efficient solution of interval optimization problem, Math. Methods Oper. Res., 76 (2012), 273-288.  doi: 10.1007/s00186-012-0399-0.

[7]

Y. Chalco-CanoW. A. Lodwick and A. Rufian-Lizana, Optimality conditions of type KKT for optimization problem with interval-valued objective function via generalized derivative, Fuzzy Optim. Decis. Ma., 12 (2013), 305-322.  doi: 10.1007/s10700-013-9156-y.

[8]

F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley-Interscience, New-York, 1983.

[9]

M. A. Hanson, On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl., 80 (1981), 545-550.  doi: 10.1016/0022-247X(81)90123-2.

[10]

H. Ishibuchi and H. Tanaka, Multiobjective programming in optimization of interval valued objective functions, Eur. J. Oper. Res., 48 (1990), 219-225. 

[11]

M. Jana and G. Panda, Solution of nonlinear interval vector optimization problem, Oper. Res. Int. J., 14 (2014), 71-85. 

[12]

A. JayswalI. Stancu-Minasian and I. Ahmad, On sufficiency and duality for a class of interval-valued programming problems, Appl. Math. Comput., 218 (2011), 4119-4127.  doi: 10.1016/j.amc.2011.09.041.

[13]

A. JayswalA. K. Prasad and I. Stancu-Minasian, On nonsmooth multiobjective fractional programming problems involving $(p, r)-ρ- (η, θ)$ -invex functions, Yugosl. J. Oper. Res., 23 (2013), 367-386.  doi: 10.2298/YJOR130131012J.

[14]

C. JiangX. HanG. R. Liu and G. P. Liu, A nonlinear interval number programming method for uncertain optimization problems, Eur. J. Oper. Res., 188 (2008), 1-13.  doi: 10.1016/j.ejor.2007.03.031.

[15]

P. Mandal and C. Nahak, Symmetric duality with $(p, r)-ρ-(η, θ)$-invexity, Appl. Math. Comput., 217 (2011), 8141-8148.  doi: 10.1016/j.amc.2011.02.068.

[16]

D. SinghB. A. Dar and A. Goyal, KKT optimality conditions for interval valued optimization problems, J. Nonl. Anal. Optim., 5 (2014), 91-103. 

[17]

Y. Sun and L. Wang, Optimality conditions and duality in nondifferentiable interval valued programming, J. Ind. Manag. Optim., 9 (2013), 131-142.  doi: 10.3934/jimo.2013.9.131.

[18]

Y. Sun and L. Wang, Mond Weir's type duality for interval valued programming, Computer Science and Automation Engineering (CSAE), IEEE International Conference, 3 (2012), 27-30.  doi: 10.1109/CSAE.2012.6272900.

[19]

Y. SunX. Xu and L. Wang, Duality and saddle point type optimality for interval valued programming, Optim. Lett., 8 (2014), 1077-1091.  doi: 10.1007/s11590-013-0640-7.

[20]

H. C. Wu, The Karush Kuhn Tuker optimality conditions in an optimization problem with interval valued objective functions, Eur. J. Oper. Res., 176 (2007), 46-59.  doi: 10.1016/j.ejor.2005.09.007.

[21]

H. C. Wu, On interval valued nonlinear programming problems, J. Math. Anal. Appl., 338 (2008), 299-316.  doi: 10.1016/j.jmaa.2007.05.023.

[22]

H. C. Wu, Wolfe duality for interval valued optimization, J. Optimiz. Theory App., 138 (2008), 497-509.  doi: 10.1007/s10957-008-9396-0.

[23]

H. C. Wu, The Karush Kuhn Tucker optimality conditions in a multiobjective programming problem with interval valued objective functions, Eur. J. Oper. Res., 196 (2009), 49-60.  doi: 10.1016/j.ejor.2008.03.012.

[24]

G. J. Zalmai, Generalized sufficiency criteria in continuous-time programming with application to a class of variational-type inequalities, J. Math. Anal. Appl., 153 (1990), 331-355.  doi: 10.1016/0022-247X(90)90217-4.

[25]

J. ZhangS. LiuL. Li and Q. Feng, The KKT optimality conditions in a class of generalized convex optimization problems with an interval-valued objective function, Optim. Lett., 8 (2014), 607-631.  doi: 10.1007/s11590-012-0601-6.

[26]

J. Zhang, Optimality condition and wolfe duality for invex interval-valued nonlinear programming problems, J. Appl. Math., (2013), Article ID 641345, 11 pages.

[27]

H. C. Zhou and Y. J. Wang, Optimality conditions and mixed duality for interval valued optimization, Fuzzy Info. and Eng., 2 (2009), 1315-1323.  doi: 10.1007/978-3-642-03664-4_140.

show all references

References:
[1]

I. Ahmad, A. Jayswal and J. Banerjee, On interval-valued optimization problems with generalized invex functions, J. Inequal. Appl., 2013 (2013), 14pp. doi: 10.1186/1029-242X-2013-313.

[2]

I. AhmadD. Singh and B. Ahmad, Optimality conditions for invex interval-valued nonlinear programming problems involving generalized H-derivative, Filomat, 30 (2016), 2121-2138.  doi: 10.2298/FIL1608121A.

[3]

I. AhmadD. Singh and B. A. Dar, Optimality conditions in multiobjective programming problems with interval valued objective functions, Control Cybern., 44 (2015), 19-45. 

[4]

T. Antczak, $(p, r)$-invex sets and functions, J. Math. Anal. Appl., 263 (2001), 355-379.  doi: 10.1006/jmaa.2001.7574.

[5]

A. Ben-Israel and P. D. Robers, A decomposition method for interval linear programming, Manage. Sci., 16 (1969/1970), 374-387.  doi: 10.1287/mnsc.16.5.374.

[6]

A. Bhurjee and G. Panda, Efficient solution of interval optimization problem, Math. Methods Oper. Res., 76 (2012), 273-288.  doi: 10.1007/s00186-012-0399-0.

[7]

Y. Chalco-CanoW. A. Lodwick and A. Rufian-Lizana, Optimality conditions of type KKT for optimization problem with interval-valued objective function via generalized derivative, Fuzzy Optim. Decis. Ma., 12 (2013), 305-322.  doi: 10.1007/s10700-013-9156-y.

[8]

F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley-Interscience, New-York, 1983.

[9]

M. A. Hanson, On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl., 80 (1981), 545-550.  doi: 10.1016/0022-247X(81)90123-2.

[10]

H. Ishibuchi and H. Tanaka, Multiobjective programming in optimization of interval valued objective functions, Eur. J. Oper. Res., 48 (1990), 219-225. 

[11]

M. Jana and G. Panda, Solution of nonlinear interval vector optimization problem, Oper. Res. Int. J., 14 (2014), 71-85. 

[12]

A. JayswalI. Stancu-Minasian and I. Ahmad, On sufficiency and duality for a class of interval-valued programming problems, Appl. Math. Comput., 218 (2011), 4119-4127.  doi: 10.1016/j.amc.2011.09.041.

[13]

A. JayswalA. K. Prasad and I. Stancu-Minasian, On nonsmooth multiobjective fractional programming problems involving $(p, r)-ρ- (η, θ)$ -invex functions, Yugosl. J. Oper. Res., 23 (2013), 367-386.  doi: 10.2298/YJOR130131012J.

[14]

C. JiangX. HanG. R. Liu and G. P. Liu, A nonlinear interval number programming method for uncertain optimization problems, Eur. J. Oper. Res., 188 (2008), 1-13.  doi: 10.1016/j.ejor.2007.03.031.

[15]

P. Mandal and C. Nahak, Symmetric duality with $(p, r)-ρ-(η, θ)$-invexity, Appl. Math. Comput., 217 (2011), 8141-8148.  doi: 10.1016/j.amc.2011.02.068.

[16]

D. SinghB. A. Dar and A. Goyal, KKT optimality conditions for interval valued optimization problems, J. Nonl. Anal. Optim., 5 (2014), 91-103. 

[17]

Y. Sun and L. Wang, Optimality conditions and duality in nondifferentiable interval valued programming, J. Ind. Manag. Optim., 9 (2013), 131-142.  doi: 10.3934/jimo.2013.9.131.

[18]

Y. Sun and L. Wang, Mond Weir's type duality for interval valued programming, Computer Science and Automation Engineering (CSAE), IEEE International Conference, 3 (2012), 27-30.  doi: 10.1109/CSAE.2012.6272900.

[19]

Y. SunX. Xu and L. Wang, Duality and saddle point type optimality for interval valued programming, Optim. Lett., 8 (2014), 1077-1091.  doi: 10.1007/s11590-013-0640-7.

[20]

H. C. Wu, The Karush Kuhn Tuker optimality conditions in an optimization problem with interval valued objective functions, Eur. J. Oper. Res., 176 (2007), 46-59.  doi: 10.1016/j.ejor.2005.09.007.

[21]

H. C. Wu, On interval valued nonlinear programming problems, J. Math. Anal. Appl., 338 (2008), 299-316.  doi: 10.1016/j.jmaa.2007.05.023.

[22]

H. C. Wu, Wolfe duality for interval valued optimization, J. Optimiz. Theory App., 138 (2008), 497-509.  doi: 10.1007/s10957-008-9396-0.

[23]

H. C. Wu, The Karush Kuhn Tucker optimality conditions in a multiobjective programming problem with interval valued objective functions, Eur. J. Oper. Res., 196 (2009), 49-60.  doi: 10.1016/j.ejor.2008.03.012.

[24]

G. J. Zalmai, Generalized sufficiency criteria in continuous-time programming with application to a class of variational-type inequalities, J. Math. Anal. Appl., 153 (1990), 331-355.  doi: 10.1016/0022-247X(90)90217-4.

[25]

J. ZhangS. LiuL. Li and Q. Feng, The KKT optimality conditions in a class of generalized convex optimization problems with an interval-valued objective function, Optim. Lett., 8 (2014), 607-631.  doi: 10.1007/s11590-012-0601-6.

[26]

J. Zhang, Optimality condition and wolfe duality for invex interval-valued nonlinear programming problems, J. Appl. Math., (2013), Article ID 641345, 11 pages.

[27]

H. C. Zhou and Y. J. Wang, Optimality conditions and mixed duality for interval valued optimization, Fuzzy Info. and Eng., 2 (2009), 1315-1323.  doi: 10.1007/978-3-642-03664-4_140.

Table 1.  Summary of Example 7.1 and Remark 7.2
Functions Valued of $\rho$ Domain
$f^L(x)$ $\rho^L=\frac{-0.1}{|x+0.01|^4}$ $x\in (-0.4599,1.0766)$
$f^U(x)$ $\rho^U=\frac{-0.09}{|x+0.01|^4}$ $x\in (-0.2362,1.1438)$
$\sum_{j=1}^2\mu_jg_j(x)$ $\rho=4$ $x\in (-0.5172,0.5172)$
$[f^L(x),f^U(x)]$ $[\rho^L,\rho^U]=\left[\frac{-0.1}{|x+0.01|^4},\frac{-0.09}{|x+0.01|^4}\right]$ $x\in(-0.4599,1.0766)\cap (-0.2362,1.1438)$
$f^L_0(x)$ $\rho^L_0=\frac{-0.13}{|x+0.01|^4}$ $x\in(-1.0567,1.0567)$
$[f^L_0(x),f^U(x)]$ $[\rho^L_0,\rho^U]=\left[\frac{-0.13}{|x+0.01|^4},\frac{-0.09}{|x+0.01|^4}\right]$ $x\in(-1.0567,1.0567)\cap(-0.2362,1.1438)$
Functions Valued of $\rho$ Domain
$f^L(x)$ $\rho^L=\frac{-0.1}{|x+0.01|^4}$ $x\in (-0.4599,1.0766)$
$f^U(x)$ $\rho^U=\frac{-0.09}{|x+0.01|^4}$ $x\in (-0.2362,1.1438)$
$\sum_{j=1}^2\mu_jg_j(x)$ $\rho=4$ $x\in (-0.5172,0.5172)$
$[f^L(x),f^U(x)]$ $[\rho^L,\rho^U]=\left[\frac{-0.1}{|x+0.01|^4},\frac{-0.09}{|x+0.01|^4}\right]$ $x\in(-0.4599,1.0766)\cap (-0.2362,1.1438)$
$f^L_0(x)$ $\rho^L_0=\frac{-0.13}{|x+0.01|^4}$ $x\in(-1.0567,1.0567)$
$[f^L_0(x),f^U(x)]$ $[\rho^L_0,\rho^U]=\left[\frac{-0.13}{|x+0.01|^4},\frac{-0.09}{|x+0.01|^4}\right]$ $x\in(-1.0567,1.0567)\cap(-0.2362,1.1438)$
[1]

Yongkuan Cheng, Yaotian Shen. Generalized quasilinear Schrödinger equations with concave functions $ l(s^2) $. Discrete and Continuous Dynamical Systems, 2019, 39 (3) : 1311-1343. doi: 10.3934/dcds.2019056

[2]

Junchao Zhou, Yunge Xu, Lisha Wang, Nian Li. Nearly optimal codebooks from generalized Boolean bent functions over $ \mathbb{Z}_{4} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020121

[3]

Najeeb Abdulaleem. Optimality and duality for $ E $-differentiable multiobjective programming problems involving $ E $-type Ⅰ functions. Journal of Industrial and Management Optimization, 2022  doi: 10.3934/jimo.2022004

[4]

Sugata Gangopadhyay, Constanza Riera, Pantelimon Stănică. Gowers $ U_2 $ norm as a measure of nonlinearity for Boolean functions and their generalizations. Advances in Mathematics of Communications, 2021, 15 (2) : 241-256. doi: 10.3934/amc.2020056

[5]

Andrzej Świȩch. Pointwise properties of $ L^p $-viscosity solutions of uniformly elliptic equations with quadratically growing gradient terms. Discrete and Continuous Dynamical Systems, 2020, 40 (5) : 2945-2962. doi: 10.3934/dcds.2020156

[6]

Ruonan Liu, Run Xu. Hermite-Hadamard type inequalities for harmonical $ (h1,h2)- $convex interval-valued functions. Mathematical Foundations of Computing, 2021, 4 (2) : 89-103. doi: 10.3934/mfc.2021005

[7]

Umberto De Maio, Peter I. Kogut, Gabriella Zecca. On optimal $ L^1 $-control in coefficients for quasi-linear Dirichlet boundary value problems with $ BMO $-anisotropic $ p $-Laplacian. Mathematical Control and Related Fields, 2020, 10 (4) : 827-854. doi: 10.3934/mcrf.2020021

[8]

Karim Samei, Arezoo Soufi. Quadratic residue codes over $\mathbb{F}_{p^r}+{u_1}\mathbb{F}_{p^r}+{u_2}\mathbb{F}_{p^r}+...+{u_t}\mathbb{F}_ {p^r}$. Advances in Mathematics of Communications, 2017, 11 (4) : 791-804. doi: 10.3934/amc.2017058

[9]

Chunming Tang, Maozhi Xu, Yanfeng Qi, Mingshuo Zhou. A new class of $ p $-ary regular bent functions. Advances in Mathematics of Communications, 2021, 15 (1) : 55-64. doi: 10.3934/amc.2020042

[10]

Anurag Jayswal, Ashish Kumar Prasad, Izhar Ahmad. On minimax fractional programming problems involving generalized $(H_p,r)$-invex functions. Journal of Industrial and Management Optimization, 2014, 10 (4) : 1001-1018. doi: 10.3934/jimo.2014.10.1001

[11]

Xinghong Pan, Jiang Xu. Global existence and optimal decay estimates of the compressible viscoelastic flows in $ L^p $ critical spaces. Discrete and Continuous Dynamical Systems, 2019, 39 (4) : 2021-2057. doi: 10.3934/dcds.2019085

[12]

Luca Battaglia, Francesca Gladiali, Massimo Grossi. Asymptotic behavior of minimal solutions of $ -\Delta u = \lambda f(u) $ as $ \lambda\to-\infty $. Discrete and Continuous Dynamical Systems, 2021, 41 (2) : 681-700. doi: 10.3934/dcds.2020293

[13]

Gyula Csató. On the isoperimetric problem with perimeter density $r^p$. Communications on Pure and Applied Analysis, 2018, 17 (6) : 2729-2749. doi: 10.3934/cpaa.2018129

[14]

Jiao Du, Longjiang Qu, Chao Li, Xin Liao. Constructing 1-resilient rotation symmetric functions over $ {\mathbb F}_{p} $ with $ {q} $ variables through special orthogonal arrays. Advances in Mathematics of Communications, 2020, 14 (2) : 247-263. doi: 10.3934/amc.2020018

[15]

Xuerui Gao, Yanqin Bai, Shu-Cherng Fang, Jian Luo, Qian Li. A new hybrid $ l_p $-$ l_2 $ model for sparse solutions with applications to image processing. Journal of Industrial and Management Optimization, 2021  doi: 10.3934/jimo.2021211

[16]

Niklas Sapountzoglou, Aleksandra Zimmermann. Well-posedness of renormalized solutions for a stochastic $ p $-Laplace equation with $ L^1 $-initial data. Discrete and Continuous Dynamical Systems, 2021, 41 (5) : 2341-2376. doi: 10.3934/dcds.2020367

[17]

Niklas Sapountzoglou, Aleksandra Zimmermann. Renormalized solutions for stochastic $ p $-Laplace equations with $ L^1 $-initial data: The case of multiplicative noise. Discrete and Continuous Dynamical Systems, 2022  doi: 10.3934/dcds.2022041

[18]

Hai Q. Dinh, Bac T. Nguyen, Paravee Maneejuk. Constacyclic codes of length $ 8p^s $ over $ \mathbb F_{p^m} + u\mathbb F_{p^m} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020123

[19]

Roghayeh Mohammadi Hesari, Mahboubeh Hosseinabadi, Rashid Rezaei, Karim Samei. $\mathbb{F}_{p^{m}}\mathbb{F}_{p^{m}}{[u^2]}$-additive skew cyclic codes of length $2p^s $. Advances in Mathematics of Communications, 2022  doi: 10.3934/amc.2022023

[20]

Yonglin Cao, Yuan Cao, Hai Q. Dinh, Fang-Wei Fu, Jian Gao, Songsak Sriboonchitta. Constacyclic codes of length $np^s$ over $\mathbb{F}_{p^m}+u\mathbb{F}_{p^m}$. Advances in Mathematics of Communications, 2018, 12 (2) : 231-262. doi: 10.3934/amc.2018016

2020 Impact Factor: 1.801

Metrics

  • PDF downloads (356)
  • HTML views (1058)
  • Cited by (0)

Other articles
by authors

[Back to Top]